| Model Number |
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-1928ps was received for investigation.Visual inspection identified that no damage was present to the suture construct during review with design drawing (b)(4), rev.17 for the complaint batch.No problem found.
Event or Problem Description
On 1/4/2022, it was reported by a sales representative via phone that an ar-1938ps suturetak knotless splice appeared to be on the outside of the anchor and the repair sutures could not pass through the anchor.This was discovered during a labrum repair procedure on (b)(6) 2021.Surgeon cut the sutures out and left the anchor inside the patient.The repair was completed using an ar-1923ps peek pushlock without further issues.